# SDR ASAA0995455

- Difficulty date: April 15, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N303AS
- Make and model: Boeing 737990
- Aircraft serial: 30016
- Aircraft time: 29,899 hours, 11,592 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A323110
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CREASED AT FS 807 BETWEEN STR 26L AND STR 27L.  REMOVED DAMAGED AREA, FABRICATED FILLER AND DOUBLER INSTALLED REPAIR IAW EA 900 53EA 01210.
